# SDR HEEA954481

- Difficulty date: March 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N401PH
- Make and model: Bolkms BK117A3
- Aircraft serial: 7050
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Control
- Part number: AA95758
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH VHF'S GARBLED AND BLEED OVER (VHF1 TO VHF2) REPLACED C309 P/N 10-36-227, BENCH TEST GOOD WITH NAT TS-AA TEST PANEL.
